MathSciNet Relay Station
MathSciNet bibliographic data
MR1315601 46B20 (46B15)
Gowers, W. T. A solution to Banach's hyperplane problem. Bull. London Math. Soc. 26 (1994), no. 6, 523–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement